On Eberlein compactifications of metrizable spaces

Tom 171 / 2002

Takashi Kimura, Kazuhiko Morishita Fundamenta Mathematicae 171 (2002), 223-234 MSC: 54C35, 54D35, 54F45. DOI: 10.4064/fm171-3-3

Streszczenie

We prove that, for every finite-dimensional metrizable space, there exists a compactification that is Eberlein compact and preserves both the covering dimension and weight.

Autorzy

  • Takashi KimuraDepartment of Mathematics
    Faculty of Education
    Saitama University
    Urawa, Saitama 338-8570, Japan
    e-mail
  • Kazuhiko MorishitaAshikaga Institute of Technology
    Ohmae 268-1
    Ashikaga, Tochigi 326-8558, Japan
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek